Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 5 found articles
 
 
  Asymptotic partial decomposition of domain for spectral problems in rod structures
 
 
Title: Asymptotic partial decomposition of domain for spectral problems in rod structures
Author: Panasenko, G.P.
PĂ©rez, E.
Appeared in: Journal des mathematiques pures et appliquees
Paging: Volume 87 (2007) nr. 1 pages 36 p.
Year: 2007
Contents:
Publisher: Elsevier Masson SAS
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 5 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands